American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R11) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] S. A. Katre and Anuradha S. Garge. Matrices over commutative rings as sums of $k$-th powers. Proc. Amer. Math. Soc. 141 (2013) 103-113.
Abstract, references, and article information   
View Article: PDF

[2] Norio Nawata. $C^*$-algebras associated with real multiplication. Proc. Amer. Math. Soc. 140 (2012) 3409-3419.
Abstract, references, and article information   
View Article: PDF

[3] Sunghan Bae. Real quadratic function fields of Richaud-Degert type with ideal class number one. Proc. Amer. Math. Soc. 140 (2012) 403-414. MR 2846310.
Abstract, references, and article information   
View Article: PDF

[4] Igor E. Shparlinski. On quadratic fields generated by discriminants of irreducible trinomials. Proc. Amer. Math. Soc. 138 (2010) 125-132. MR 2550176.
Abstract, references, and article information   
View Article: PDF

[5] Stéphane R. Louboutin. On the divisibility of the class number of imaginary quadratic number fields. Proc. Amer. Math. Soc. 137 (2009) 4025-4028. MR 2538563.
Abstract, references, and article information   
View Article: PDF

[6] Arturas Dubickas. On the limit points of $(a_n\xi )_{n=1}^{\infty }$ mod $1$ for slowly increasing integer sequences $(a_n)_{n=1}^{\infty }$. Proc. Amer. Math. Soc. 137 (2009) 449-456. MR 2448563.
Abstract, references, and article information   
View Article: PDF

[7] Zhi-Wei Sun. Binomial coefficients and quadratic fields. Proc. Amer. Math. Soc. 134 (2006) 2213-2222. MR 2213693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dongho Byeon. Class numbers of quadratic fields ${\mathbb Q}(\sqrt{D})$ and ${\mathbb Q}(\sqrt{tD})$. Proc. Amer. Math. Soc. 132 (2004) 3137-3140. MR 2073286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] K. Chakraborty and M. Ram Murty. On the number of real quadratic fields with class number divisible by 3. Proc. Amer. Math. Soc. 131 (2003) 41-44. MR 1929021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Frank Gerth III. Comparison of 4-class ranks of certain quadratic fields. Proc. Amer. Math. Soc. 129 (2001) 2547-2552. MR 1838376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Walter Feit. Some Diophantine equations of the form $x^{2}-py^{2} =z$. Proc. Amer. Math. Soc. 129 (2001) 623-625. MR 1800243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Hisao Taya. Iwasawa invariants and class numbers of quadratic fields for the prime $3$. Proc. Amer. Math. Soc. 128 (2000) 1285-1292. MR 1641133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Keqin Feng and Weiqun Hu. On real quadratic function fields of Chowla type with ideal class number one. Proc. Amer. Math. Soc. 127 (1999) 1301-1307. MR 1622805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] James S. Kraft. Class numbers and Iwasawa invariants of quadratic fields. Proc. Amer. Math. Soc. 124 (1996) 31-34. MR 1301510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. A. Mollin and H. C. Williams. Corrigenda for: ``A conjecture of S. Chowla via the generalized Riemann hypothesis'' [Proc.\ Amer.\ Math.\ Soc. {\bf 102} (1988), no.\ 4, 794--796; MR0934844 (89d:11090)] . Proc. Amer. Math. Soc. 123 (1995) MR 975651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Francesco Pappalardi. On the exponent of the ideal class group of ${\bf Q}(\sqrt{-d})$ . Proc. Amer. Math. Soc. 123 (1995) 663-671. MR 1233979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mākoto Ishibashi. A sufficient arithmetical condition for the ideal class group of an imaginary quadratic field to be cyclic . Proc. Amer. Math. Soc. 117 (1993) 613-618. MR 1113641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mao Hua Le. The number of solutions of a certain quadratic congruence related to the class number of ${\bf Q}(\sqrt{p})$ . Proc. Amer. Math. Soc. 117 (1993) 1-3. MR 1110547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Kenneth S. Williams. On Yamamoto's reciprocity law . Proc. Amer. Math. Soc. 111 (1991) 607-609. MR 1047009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Min King Eie. On the values at negative half-integers of the Dedekind zeta function of a real quadratic field . Proc. Amer. Math. Soc. 105 (1989) 273-280. MR 977923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jin Nakagawa and Kuniaki Horie. Elliptic curves with no rational points . Proc. Amer. Math. Soc. 104 (1988) 20-24. MR 958035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. A. Mollin. Necessary and sufficient conditions for the class number of a real quadratic field to be one, and a conjecture of S. Chowla . Proc. Amer. Math. Soc. 102 (1988) 17-21. MR 915707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. A. Mollin and H. C. Williams. A conjecture of S. Chowla via the generalized Riemann hypothesis . Proc. Amer. Math. Soc. 102 (1988) 794-796. MR 934844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Daniel Cass. Integer parts of powers of quadratic units . Proc. Amer. Math. Soc. 101 (1987) 610-612. MR 911018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] R. A. Mollin. Lower bounds for class numbers of real quadratic and biquadratic fields . Proc. Amer. Math. Soc. 101 (1987) 439-444. MR 908645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. A. Mollin. Lower bounds for class numbers of real quadratic fields . Proc. Amer. Math. Soc. 96 (1986) 545-550. MR 826478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Kenneth S. Williams and Christian Friesen. Remark on the class number of ${\bf Q}(\sqrt{2p})$ modulo $8$ for $p\equiv 5\;({\rm mod}\,8)$ a prime . Proc. Amer. Math. Soc. 93 (1985) 198-200. MR 770517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Dennis R. Estes and J. S. Hsia. Sums of three integer squares in complex quadratic fields . Proc. Amer. Math. Soc. 89 (1983) 211-214. MR 712624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1